Alert archive / Texas / High Wind Watches in 2017

High Wind Watch 2, NWS El Paso, TX

February 27, 2017El Paso County, Hudspeth County, Texas; Doña Ana County, Otero County, New Mexico

NWS El Paso, TX issued this high wind watch at Feb 27, 2017, 6:09 AM MST for El Paso County, Hudspeth County, Texas; Doña Ana County, Otero County, New Mexico. It took effect at Feb 28, 2017, 12:00 PM MST. It was in force for .

The area

The counties it named.

The facts

Issued
Feb 27, 2017, 6:09 AM MST (13:09 UTC)
In effect from
Feb 28, 2017, 12:00 PM MST
Expired
Feb 27, 2017, 3:00 PM MST
In force
Issued by
NWS El Paso, TX

Counties Doña Ana County, NM, Otero County, NM, El Paso County, TX, Hudspeth County, TX

The radar

The El Paso radar (KEPZ), 64 km from the middle of the area, began a volume at 13:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Santa Teresa, NM (KEPZ), launched 12:00Z, 1.2 hours before the alert went out and 65 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Santa Teresa, NM at 12:00Z on 2017-02-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Santa Teresa, NM at 12:00Z on 2017-02-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 128 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2174 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
128 m²/s²
0-3 km storm-relative helicity
222 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

320 
WWUS74 KEPZ 271309
NPWEPZ

URGENT - WEATHER MESSAGE
National Weather Service El Paso TX/Santa Teresa NM
609 AM MST Mon Feb 27 2017

...Very wind conditions expected across South Central New Mexico
and Far West Texas Tuesday...

.A strong Pacific low pressure storm system will move across 
Arizona and New Mexico Tuesday. This system will bring some 
clouds, and even some rain and snow showers, but strong and gusty
winds will be the primary hazardous weather associated with this
storm's passage. West winds will start breezy in the early morning
hours before becoming windy in the late morning hours. Very strong
winds are expected through the afternoon and early evening hours.
The strongest winds will be from the Rio Grande eastward and south
of a line from Hatch to Alamogordo. Afternoon winds will average
35 to 45 mph with gusts 60 mph or stronger, especially through 
passes and over east slope locations.

NMZ410>417-TXZ418>424-272300-
/O.NEW.KEPZ.HW.A.0002.170228T1900Z-170301T0300Z/
Northern Dona Ana County-Southern Dona Ana County/Mesilla Valley-
Central Tularosa Basin-Southern Tularosa Basin-
West Slopes Sacramento Mountains Below 7500 Feet-
Sacramento Mountains Above 7500 Feet-
East Slopes Sacramento Mountains Below 7500 Feet-Otero Mesa-
Western El Paso County-Eastern/Central El Paso County-
Northern Hudspeth Highlands/Hueco Mountains-Salt Basin-
Southern Hudspeth Highlands-
Rio Grande Valley of Eastern El Paso/Western Hudspeth Counties-
Rio Grande Valley of Eastern Hudspeth County-
Including the cities of Garfield, Hatch, Radium Springs, 
Las Cruces, Vado, Sunland Park, Alamogordo, Tularosa, 
White Sands Monument, Chaparral, Orogrande, 
White Sands Range Headquarters, Mescalero, Timberon, 
Mountain Park, Cloudcroft, Sunspot, Apache Summit, Mayhill, 
Pinon, Sacramento, Crow Flats, Downtown El Paso, West El Paso, 
Upper Valley, East and Northeast El Paso, Socorro, Fort Bliss, 
Hueco Tanks, Loma Linda, Cornudas, Dell City, Salt Flat, 
Sierra Blanca, Fabens, Fort Hancock, Tornillo, 
and Indian Hot Springs
609 AM MST Mon Feb 27 2017

...HIGH WIND WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH
TUESDAY EVENING...

The National Weather Service in El Paso has issued a High Wind
Watch, which is in effect from Tuesday afternoon through Tuesday
evening. 

* TIMING...West winds will increase as early as mid-morning,
  reaching their peak by early afternoon. Very strong and gusty
  winds are expected through the afternoon and early evening hours
  beginning to diminish after sunset.

* WINDS...West winds increasing to 25 to 35 mph by late morning.
  Winds will increase to 35 to 45 mph with gusts near 60 mph
  through the afternoon and early evening hours. Isolated
  locations lee of passes and over east slopes may see stronger 
  wind speeds.

* IMPACTS...Blowing dust and buffeting winds will cause vehicle
  handling problems in cross winds, and dangerous driving due to
  severe visibility reductions. Stretches of Interstate 10 may be
  closed. Light structures may see damage. Trees and signage may
  come down. Power outages also possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Watch means there is the potential for a hazardous
high wind event. Sustained winds of at least 40 mph, or gusts of
58 mph or stronger may occur. Continue to monitor the latest
forecasts.

&&

$$

Bird
1 follow-up statement
616 
WWUS74 KEPZ 272200
NPWEPZ

URGENT - WEATHER MESSAGE
National Weather Service El Paso TX/Santa Teresa NM
300 PM MST Mon Feb 27 2017

...Very windy conditions expected across Southern New Mexico and 
Far West Texas Tuesday... 

.A strong Pacific storm system will move across Arizona and New 
Mexico Tuesday. Strong west to southwest winds will develop ahead 
of this system, starting in the higher elevations late tonight, 
then spreading across much of the lowland deserts by late morning.
Wind gusts of 55 to 65 mph will be possible, with the strongest 
winds focused south and east of a line from Deming to Truth-or- 
Consequences. The highest gusts will also be east of area mountain
ranges, and along passes and exposed ridgelines. Further to
the west, winds will gust 45 to 55 mph.

Areas of blowing dust will develop by afternoon, including along 
I-10 west of Lordsburg. Dust plumes from northern Chihuahua will 
develop as well, spreading into the El Paso Lower Valley. Blowing 
dust and sand is also likely in and east of White Sands National 
Monument. 

NMZ411>413-TXZ418-419-423-280700-
/O.UPG.KEPZ.HW.A.0002.170228T1900Z-170301T0300Z/
/O.NEW.KEPZ.HW.W.0004.170228T1700Z-170301T0300Z/
/O.NEW.KEPZ.DU.Y.0002.170228T1700Z-170301T0300Z/
Southern Dona Ana County/Mesilla Valley-Central Tularosa Basin-
Southern Tularosa Basin-Western El Paso County-
Eastern/Central El Paso County-
Rio Grande Valley of Eastern El Paso/Western Hudspeth Counties-
Including the cities of Las Cruces, Vado, Sunland Park, 
Alamogordo, Tularosa, White Sands Monument, Chaparral, Orogrande,
White Sands Range Headquarters, Downtown El Paso, West El Paso, 
Upper Valley, East and Northeast El Paso, Socorro, Fort Bliss, 
Fabens, Fort Hancock, and Tornillo
300 PM MST Mon Feb 27 2017

...HIGH WIND WARNING IN EFFECT FROM 10 AM TO 8 PM MST TUESDAY...
...BLOWING DUST ADVISORY IN EFFECT FROM 10 AM TO 8 PM MST
TUESDAY...

The National Weather Service in El Paso has issued a High Wind
Warning, which is in effect Tuesday from 10 AM to 8 PM MST. This 
replaces the High Wind Watch previously in effect. A Blowing Dust 
Advisory has also been issued, also from 10 AM to 8 PM MST 
Tuesday.

* WINDS AND TIMING...West-Southwest winds 25 to 35 mph with 
  gusts to 45 mph will develop by late in the morning. Winds
  will increase 35 to 45 mph with gusts 55 to 65 mph by early 
  afternoon. Highest gusts in mountain passes and downslope 
  areas to the east of mountains. Winds will diminish after 
  sunset.

* VISIBILITY...Generally 1 to 3 miles with a few locations down 
  to one quarter mile during peak gusts. Lower visibilities 
  generally south and east of El Paso.

* IMPACTS...Strong winds will result in hazardous driving 
  conditions, especially on north-south oriented highways.
  Blowing dust will reduce visibility to dangerous levels, 
  especially downwind of empty lots and fields. Some damage 
  possible to weak structures, signs, and trees.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means sustained wind speeds of at least 
40 mph or gusts of 58 mph or more are expected, which can
lead to property damage.

A Blowing Dust Advisory means that blowing dust will restrict
visibilities. Travelers are urged to use caution.

&&

$$

NMZ414>416-280700-
/O.UPG.KEPZ.HW.A.0002.170228T1900Z-170301T0300Z/
/O.NEW.KEPZ.HW.W.0004.170228T0700Z-170301T0300Z/
West Slopes Sacramento Mountains Below 7500 Feet-
Sacramento Mountains Above 7500 Feet-
East Slopes Sacramento Mountains Below 7500 Feet-
Including the cities of Mescalero, Timberon, Mountain Park, 
Cloudcroft, Sunspot, Apache Summit, Mayhill, Pinon, 
and Sacramento
300 PM MST Mon Feb 27 2017

...HIGH WIND WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 8 PM MST
TUESDAY...

The National Weather Service in El Paso has issued a High Wind
Warning, which is in effect from midnight tonight to 8 PM MST
Tuesday. This replaces the High Wind Watch previously in effect. 

* WINDS AND TIMING...West-Southwest winds 30 to 40 mph with 
  gusts over 50 mph will develop during the pre-dawn hours, 
  mainly along exposed ridgelines. Winds will gust up to 60 mph 
  during the early afternoon, diminishing after sunset.

* IMPACTS...Strong winds will result in hazardous driving 
  conditions, especially on north-south oriented highways.
  Some damage possible to weak structures, signs, and trees.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph or gusts
of 58 mph or more can lead to property damage.

&&

$$

NMZ410-417-TXZ420>422-424-280700-
/O.UPG.KEPZ.HW.A.0002.170228T1900Z-170301T0300Z/
/O.NEW.KEPZ.HW.W.0004.170228T1700Z-170301T0300Z/
Northern Dona Ana County-Otero Mesa-
Northern Hudspeth Highlands/Hueco Mountains-Salt Basin-
Southern Hudspeth Highlands-
Rio Grande Valley of Eastern Hudspeth County-
Including the cities of Garfield, Hatch, Radium Springs, 
Crow Flats, Hueco Tanks, Loma Linda, Cornudas, Dell City, 
Salt Flat, Sierra Blanca, and Indian Hot Springs
300 PM MST Mon Feb 27 2017

...HIGH WIND WARNING IN EFFECT FROM 10 AM TO 8 PM MST TUESDAY...

The National Weather Service in El Paso has issued a High Wind
Warning, which is in effect from 10 AM to 8 PM MST Tuesday. This
replaces the High Wind Watch previously in effect. 

* WINDS AND TIMING...West-Southwest winds  25 to 35 mph with 
  gusts to 45 mph will develop by late in the morning. Winds
  will increase 35 to 45 mph with gusts around 60 mph by early 
  afternoon. Winds will diminish after sunset.

* IMPACTS...Strong winds will result in hazardous driving 
  conditions, especially on north-south oriented highways.
  Blowing dust will reduce visibility to dangerous levels, 
  especially downwind of empty lots and fields. Some damage 
  possible to weak structures, signs, and trees.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph or gusts
of 58 mph or more can lead to property damage.

&&

$$

NMZ404-407-280700-
/O.NEW.KEPZ.DU.Y.0002.170228T1700Z-170301T0300Z/
/O.NEW.KEPZ.WI.Y.0008.170228T1700Z-170301T0300Z/
Southwest Desert/Lower Gila River Valley-
Southwest Desert/Mimbres Basin-
Including the cities of Lordsburg, Red Rock, Virden, Deming, 
and Columbus
300 PM MST Mon Feb 27 2017

...BLOWING DUST ADVISORY IN EFFECT FROM 10 AM TO 8 PM MST
TUESDAY...
...WIND ADVISORY IN EFFECT FROM 10 AM TO 8 PM MST TUESDAY...

The National Weather Service in El Paso has issued a Blowing Dust
Advisory, which is in effect from 10 AM to 8 PM MST Tuesday. A
Wind Advisory has also been issued. This Wind Advisory is also in
effect from 10 AM to 8 PM MST Tuesday. 

* TIMING AND WINDS...West-Southwest 20 to 30 mph with gusts to 
  40 mph will develop late in the morning, increasing 30 to 40 
  mph with gusts to 50 mph by early afternoon. Highest gusts in 
  mountain passes and downslope areas to the east of area 
  mountains.

* VISIBILITY...Generally 1 to 3 miles with a few locations down 
  to one quarter mile during peak gusts. Dust plumes around
  Lordsburg Playa could produce near-zero visibilities at times.

* IMPACTS...Strong winds will make for hazardous driving, 
  especially in high-profile vehicles. Blowing dust will
  reduce visibilities to dangerous levels, especially west of
  Lordsburg.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Blowing Dust Advisory means that blowing dust will restrict
visibilities. Travelers are urged to use caution.

A Wind Advisory means that winds of at least 30 mph are expected. 
Winds this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

$$

NMZ403-405-408-409-280700-
/O.NEW.KEPZ.WI.Y.0008.170228T1700Z-170301T0300Z/
Southern Gila Foothills/Mimbres Valley-Lowlands of the Bootheel-
Eastern Black Range Foothills-Sierra County Lakes-
Including the cities of Mimbres, Hurley, Faywood, 
Grant County Airport, Antelope Wells, Animas, Hachita, Hillsboro,
Winston, Truth Or Consequences, Derry, and Spaceport
300 PM MST Mon Feb 27 2017

...WIND ADVISORY IN EFFECT FROM 10 AM TO 8 PM MST TUESDAY...

The National Weather Service in El Paso has issued a Wind
Advisory, which is in effect from 10 AM to 8 PM MST Tuesday. 

* TIMING AND WINDS...West-Southwest 20 to 30 mph with gusts to 
  40 mph will develop late in the morning, increasing 30 to 40 
  mph with gusts to 50 mph by early afternoon. Highest gusts in 
  mountain passes and downslope areas to the east of area 
  mountains.

* IMPACTS...Strong winds will make for hazardous driving, 
  especially in high-profile vehicles. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of at least 30 mph are 
expected. Winds this strong can make driving difficult, 
especially for high profile vehicles. Use extra caution.

&&

$$

Hardiman

What forecasters said that day

The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS El Paso, TX wrote its last area forecast discussion before this high wind watch went out at Feb 27, 2:55 AM MST, 3 hours 14 minutes earlier.

Area forecast discussion, Feb 27, 2:55 AM MST, 3 hours 14 minutes before
Area Forecast Discussion
National Weather Service El Paso TX/Santa Teresa NM
255 AM MST Mon Feb 27 2017

.SYNOPSIS...
The borderland will see lower winds today as we sit between storm
systems. However the afternoon will still be breezy and mild with
a mix of sun and high clouds. Tuesday brings very strong winds to
the region as the next Pacific storm system arrives. Southern New
Mexico and Far West Texas will see westerly winds as strong as 40
mph with gusts over 60 mph. Expect plenty of dust and potential
damage, as well as dangerous driving conditions. Area mountains
and surrounding lowlands could see some light shower activity with
the storm. Wednesday will be cooler and dry behind a cold front.
Winds will slacken for the rest of the week as high pressure
builds in and brings warmer temperatures and fair weather into
next weekend.

&&

.DISCUSSION...
Today our region sits ahead of and in the path of the next Pacific
storm system to arrive from the west tomorrow. Fair weather
expected today with lighter winds, fewer clouds, and warmer
temperatures than yesterday. However the afternoon should be
breezy as we mix down moderate winds from aloft.

Tomorrow, Tuesday, brings the most significant weather of this
7-day package. Very strong winds will be the hazardous weather to
create significant impacts to the region. Therefore we have issued
a High Wind Watch for the eastern zones as an initial alert to
the public. We expect an area-wide wind advisory for tomorrow,
with High Wind Warnings for eastern areas. Mixing will be deep and
pressure gradients are tight. A 140kt jet will be poised aloft,
and a deepening surface low will form over the TX Panhandle. WSW
winds will be in the 35-40 mph range right off the surface by
mid-day on Tuesday. Winds aloft in the boundary layer will easily
be over 50kts. Thus sustained winds of 35-45 mph with gusts over
60 mph look reasonable. Blowing dust should be widespread. The
only caveat may be increasing clouds posing potential to keep
winds lower than the potential indicates.

This system also brings some moisture and thus there is also
potential for precipitation. The better chances are over the area
mountains...esp. the Gila region...and the surrounding W and N
lowlands. The southern and eastern international-boundary area
zones look to remain dry as the shallow storm trajectory keeps
most of the forcing to the north. Snow levels remain high...likely
above 7500ft and the storm moves quick reducing snow accumulation
numbers to below advisory levels. We are thinking 1-4 inches west
mountains...and up to 1 inch over higher elevations of the
Sacramento mtns. Additionally, the latest models now indicate
some instability with the upper trough's cold pool passage on Tue
aftn. Thus we've introduced a slight chance for thunderstorms.

This system exits the region late Tuesday with a trailing cold
front pushing in from the west; which is then followed by high
pressure pushing in cooler air from the north overnight into WED.
Thus a dry and cooler day on WED with temps about 5-7 degrees
below normal.

Beginning WED and through the weekend we see high pressure aloft
build over the SW U.S. This will bounce the storm track and jet
aloft well N and E of our region. Thus we see an extended period
of lighter winds, clearer skies, warmer temperatures, and benign
weather.

&&

.AVIATION...Valid 27/12Z-28/12Z...
VFR conditions today for all terminals. High clouds stream over
from the west today...mid clouds increase from the west this
evening. Generally SCT-BKN250 thru 00z...then FEW-SCT120 after 00Z
west of divide. Thru 18z winds 26010G15KT. Aft 20z 12G25KTS.

&&

.FIRE WEATHER...
The region sits between Pacific storms today and will see a minor
break from the strong winds, however it will continue to be breezy
for most areas this afternoon. Tuesday the next Pacific storm
system moves across the area bringing very windy conditions.
Increased moisture with the system will keep min RHs just above
critical thresholds. As a result all zones will remain just
outside Reg Flag warning criteria Tuesday but with the environment
very dry and conditions very windy fire weather conditions will be
elevated and very near critical. Wednesday and into the latter
part of next week a period of calm, warm and dry weather settles
in over southern New Mexico and west Texas.

&&

.PRELIMINARY POINT TEMPS/POPS...
El Paso                 71  50  69  45 /   0   0   0   0
Sierra Blanca           73  48  70  42 /   0   0   0   0
Las Cruces              69  42  65  38 /   0   0   0   0
Alamogordo              68  45  66  38 /   0   0  10   0
Cloudcroft              42  31  39  20 /   0  20  40  20
Truth or Consequences   67  42  61  36 /   0  10  20   0
Silver City             57  37  50  32 /   0  20  50   0
Deming                  68  40  63  35 /   0  10  20   0
Lordsburg               66  38  59  30 /   0  10  30   0
West El Paso Metro      71  50  68  45 /   0   0   0   0
Dell City               71  42  70  37 /   0   0   0   0
Fort Hancock            75  47  74  43 /   0   0   0   0
Loma Linda              68  45  64  40 /   0   0   0   0
Fabens                  73  47  71  42 /   0   0   0   0
Santa Teresa            70  45  67  40 /   0   0   0   0
White Sands HQ          69  48  66  42 /   0   0   0   0
Jornada Range           69  40  65  36 /   0   0  10   0
Hatch                   68  43  64  38 /   0   0  20   0
Columbus                72  44  67  39 /   0   0  10   0
Orogrande               71  46  68  40 /   0   0   0   0
Mayhill                 54  39  55  29 /   0  20  30  20
Mescalero               54  36  51  27 /   0  20  30  20
Timberon                52  36  51  28 /   0  10  20  20
Winston                 57  31  52  25 /   0  30  40  10
Hillsboro               64  37  58  32 /   0  20  30   0
Spaceport               66  40  61  37 /   0  10  10   0
Lake Roberts            54  30  49  21 /   0  30  60   0
Hurley                  61  35  54  32 /   0  20  30   0
Cliff                   63  36  53  25 /   0  20  50   0
Mule Creek              59  37  49  27 /   0  30  60   0
Faywood                 63  36  57  31 /   0  10  30   0
Animas                  69  41  63  31 /   0  10  30   0
Hachita                 69  40  64  34 /   0   0  20   0
Antelope Wells          70  40  64  33 /   0   0  20   0
Cloverdale              64  39  58  34 /   0   0  20   0

&&

.EPZ WATCHES/WARNINGS/ADVISORIES...
NM...High Wind Watch from Tuesday afternoon through Tuesday evening
     for NMZ410>417.

TX...High Wind Watch from Tuesday afternoon through Tuesday evening
     for TXZ418>424.

&&

14-Bird
Hazardous weather outlook, Feb 26, 6:27 AM MST, 23 hours 42 minutes before
Hazardous Weather Outlook
National Weather Service El Paso TX/Santa Teresa NM
627 AM MST Sun Feb 26 2017

NMZ401>417-TXZ418>424-271330-
Upper Gila River Valley-Southern Gila Highlands/Black Range-
Southern Gila Foothills/Mimbres Valley-
Southwest Desert/Lower Gila River Valley-Lowlands of the Bootheel-
Uplands of the Bootheel-Southwest Desert/Mimbres Basin-
Eastern Black Range Foothills-Sierra County Lakes-
Northern Dona Ana County-Southern Dona Ana County/Mesilla Valley-
Central Tularosa Basin-Southern Tularosa Basin-
West Slopes Sacramento Mountains Below 7500 Feet-
Sacramento Mountains Above 7500 Feet-
East Slopes Sacramento Mountains Below 7500 Feet-Otero Mesa-
Western El Paso County-Eastern/Central El Paso County-
Northern Hudspeth Highlands/Hueco Mountains-Salt Basin-
Southern Hudspeth Highlands-
Rio Grande Valley of Eastern El Paso/Western Hudspeth Counties-
Rio Grande Valley of Eastern Hudspeth County-
627 AM MST Sun Feb 26 2017

This Hazardous Weather Outlook is for portions of south central
New Mexico, southwest New Mexico, and southwest Texas.

.DAY ONE...Today and Tonight

Today brings the return of windy conditions as another Pacific
storm system approaches. West winds in the 25 to 35 mph range with
gusts to 50 mph are expected. Areas of blowing dust will be the
primary hazard associated with the winds. the Gila region may see
some light rain showers. Winds will diminish after sunset.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Breezy to low-end windy again on Monday. Tuesday brings the
biggest risk for high-end hazardous weather as a second Pacific
storm system moves in to bring very windy conditions to all
location. Winds in excess of 40 mph with gusts over 60 mph appear
to be common for the afternoon. Some locations will also see
lowland rain showers and high elevation mountain snow showers.
Cooler Wednesday, but only a few degrees below normal behind a
Pacific cold front. High pressure builds in for the rest of the
week allowing for much lighter winds and warming temperatures.

.SPOTTER INFORMATION STATEMENT...

Real-time reports of reduced visibility and wind damage
encouraged.

Bird

The office that day

Everything else NWS El Paso, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 27, 1:50 PM MSTRed Flag WarningEPZEl Paso, Hudspeth30 hr
Feb 27, 3:00 PM MSTBlowing Dust AdvisoryEPZEl Paso, Hudspeth29 hr
Feb 27, 3:00 PM MSTHigh Wind WarningEPZEl Paso, Hudspeth29 hr
Feb 27, 3:00 PM MSTWind AdvisoryEPZGrant, Hidalgo, Luna, Sierra29 hr

Nearby

High Wind Watches in Texas, 2017High Wind Watches in New Mexico, 2017Every high wind watch in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.